MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA CEMENTED 38 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA CEMENTED 38 MM DIAMETER; PROSTHESIS, KNEE
Catalog Number 42540000038
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to an initial total knee arthroplasty, the packaging of the patella implant was found to be opened.There was no patient involvement and no adverse events have been reported as a result of the malfunction.A second device was used to complete the procedure without complication.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: germany.Visual evaluation of the provided photos/returned product found the product was previously opened.The product was part of a loaner kit and was not properly inspected prior to sending to the next customer.The product was delivered unsterile.Device history record was reviewed and no discrepancies related to the reported event were found.The condition of the device when it left zimmer biomet is considered non-conforming to specification.Investigation results concluded that the reported event is attributed to the operator not following the work instructions provided.Reported event was confirmed by evaluation of product and provided photographs.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ALL POLY PATELLA CEMENTED 38 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21309439
Report Number0002648920-2025-00035
Device Sequence Number8076110
Product Code JWH
UDI-Device Identifier00889024643727
UDI-Public(01)00889024643727(17)271205(10)65656741
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42540000038
Device Lot Number65656741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose